# SDR FDEA200909283433

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 6519606234
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SUPPORT FITTING MISSING, STA 1183, LBL 24.75.  INSTALLED MISSING MAIN CABIN SEAT TRACK SUPPORT FITTING IAW SRM 51-30-2, 51-30-5 AND DWG 65-19606.
